A short proof of Dvoretzky's theorem on almost spherical sections of convex bodies
Compositio Mathematica, Volume 33 (1976) no. 3, p. 297-301
@article{CM_1976__33_3_297_0,
     author = {Figiel, Tadeusz},
     title = {A short proof of Dvoretzky's theorem on almost spherical sections of convex bodies},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {3},
     year = {1976},
     pages = {297-301},
     zbl = {0343.52004},
     mrnumber = {487392},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_3_297_0}
}
Figiel, T. A short proof of Dvoretzky's theorem on almost spherical sections of convex bodies. Compositio Mathematica, Volume 33 (1976) no. 3, pp. 297-301. http://www.numdam.org/item/CM_1976__33_3_297_0/

[1] A. Dvoretzky: Some results on convex bodies and Banach spaces. Proc. Internat. Symp. on Linear Spaces. Jerusalem (1961) 123-160. | MR 139079 | Zbl 0119.31803

[2] T. Figiel: Some remarks on Dvoretzky's theorem on almost spherical sections of convex bodies. Coll. Math. 24 (1972) 241-252. | MR 308932 | Zbl 0244.28011

[3] J.L. Krivine: Sur les espaces isomorphes à lp. Seminaire Maurey-Schwartz 1974-75, exposé No. XII. | Numdam | Zbl 0309.46010

[4] D.G. Larman and P. Mani: Almost ellipsoidal sections and projections of convex bodies. Math. Proc. Camb. Phil. Soc. 77 (1975) 529-546. | MR 377697 | Zbl 0318.52006

[5] V.D. Milman: New proof of the theorem of Dvoretzky on sections of convex bodies. Funkcional. Anal. i Prilozen 5 (1971) 28-37. | MR 293374 | Zbl 0239.46018

[6] A. Szankowski: On Dvoretzky's theorem on almost spherical sections of convex bodies. Israel J. Math. 17 (1974), 325-338. | MR 350388 | Zbl 0288.52002

[7] L. Tzafriri: On Banach spaces with unconditional bases. Israel J. Math. 17 (1974) 84-92. | MR 348456 | Zbl 0281.46013